Melola Discovery

← Melola Discovery

Open access Jurnal SINTA 1

A Universal Formula for Asymptotic Stabilization with Bounded Controls

International Journal of Electrical and Computer Engineering (IJECE) · Vol. 5 No. 1 (2015)

DOI
10.11591/ijece.v5i1.pp111-118
ISSN
2088-8708, 2088-8708
Published
2015-02-01
Publisher
Institute of Advanced Engineering and Science
License
creativecommons.org/licenses/by-nc/4.0

Abstract

Motivated by Artstein and Sontag universal formula, this brief paper presents an explicit proof of the universal formula for asymptotic stabilization and asymptotic disturbance rejection of a nonlinear system with mismatched uncertainties and time varying disturbances. We prove the stability via Lyapunov stability criteria. We also prove that the control law satisfies small control property such that the magnitude of the control signal can be bounded without the catastropic effect to the closed loop stability. For clarity, we benchmark the proposed approach with other method namely a Lyapunov redesign with nonlinear damping function. We give a numerical example to verify the results.

Collaboration network of the authors

15 authors · 33 co-authorship links · 21 across different organisations

Hover or tap a name to highlight its co-authors. Double-click to open the author's page.

  • Universiti Teknologi MARA
  • University of Technology Malaysia
  • Universiti Teknikal Malaysia Melaka
  • Hodeidah University
  • Sidi Mohamed Ben Abdellah University
  • Universitas Ahmad Dahlan
  • Different organisations
  • Same organisation
  • Affiliation unknown
  • Thicker line = more joint articles · bigger circle = more articles
Show as table
Co-authorOrganisationJoint articles
Muhammad Iqbal ZakariaUniversiti Teknologi MARA3
Mahmood Ali Moqbel ObaidUniversity of Technology Malaysia2
Ali Abdo Mohammed Al-kubatiHodeidah University2
Nabil El FezaziSidi Mohamed Ben Abdellah University2
Tole SutiknoUniversitas Ahmad Dahlan2
Sahazati Md RozaliUniversiti Teknikal Malaysia Melaka2
Nofri Yenita DahlanUniversiti Teknologi MARA1
Muhammad Ihsan Aziz JafarUniversiti Teknologi MARA1
Nor Syaza Farhana Mohamad MuradUniversiti Teknikal Malaysia Melaka1
Athirah Batrisyia Kamal AriffinUniversiti Teknologi MARA1
Wan Noraishah Wan Abdul MunimUniversiti Teknologi MARA1

Affiliations come from OpenAlex; journal OAI-PMH metadata carries none. Authors without an OpenAlex ID are matched by name, which can merge or split people.

This record comes from Crossref (what the publisher deposited), because the journal's own OAI-PMH endpoint could not be harvested.

Metadata source: Crossref API (cadangan, berdasarkan ISSN) https://api.crossref.org/journals/2088-8708/works, first harvested 27 Okt 2026, last seen 27 Okt 2026.
Metadata as oai_dc, converted from Crossref
<oai_dc:dc xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:oai_dc="http://www.openarchives.org/OAI/2.0/oai_dc/"><dc:title>A Universal Formula for Asymptotic Stabilization with Bounded Controls</dc:title><dc:creator>Kamarudin, Muhammad Nizam</dc:creator><dc:creator>Husain, Abdul Rashid</dc:creator><dc:creator>Ahmad, Mohamad Noh</dc:creator><dc:creator>Mohamed, Zaharuddin</dc:creator><dc:description>&lt;jats:p&gt;Motivated by Artstein and Sontag universal formula, this brief paper presents an explicit proof of the universal formula for asymptotic stabilization and asymptotic disturbance rejection of a nonlinear system with mismatched uncertainties and time varying disturbances. We prove the stability via Lyapunov stability criteria. We also prove that the control law satisfies small control property such that the magnitude of the control signal can be bounded without the catastropic effect to the closed loop stability. For clarity, we benchmark the proposed approach with other method namely a Lyapunov redesign with nonlinear damping function. We give a numerical example to verify the results.&lt;/jats:p&gt;</dc:description><dc:publisher>Institute of Advanced Engineering and Science</dc:publisher><dc:date>2015-02-01</dc:date><dc:type>info:eu-repo/semantics/article</dc:type><dc:format>application/pdf</dc:format><dc:identifier>https://doi.org/10.11591/ijece.v5i1.pp111-118</dc:identifier><dc:identifier>10.11591/ijece.v5i1.pp111-118</dc:identifier><dc:source>International Journal of Electrical and Computer Engineering (IJECE); Vol 5 No 1 (2015); 111</dc:source><dc:source>2088-8708</dc:source><dc:source>2088-8708</dc:source><dc:relation>http://ijece.iaescore.com/index.php/IJECE/article/viewFile/5623/4787</dc:relation><dc:rights>http://creativecommons.org/licenses/by-nc/4.0</dc:rights></oai_dc:dc>